EconPapers    
Economics at your fingertips  
 

Asymptotic expansions for the maximum of random number of random variables

S. Yu. Novak

Stochastic Processes and their Applications, 1994, vol. 51, issue 2, 297-305

Abstract: In this article we study the distribution of the maximum of random variables till the corresponding stopping time. We establish an estimate of the rate of convergence as well as the asymptotic expansions in the corresponding limit theorem.

Keywords: Extreme; value; theory; Renewal; process; Longest; head; run (search for similar items in EconPapers)
Date: 1994
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4149(94)90047-7
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:51:y:1994:i:2:p:297-305

Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Stochastic Processes and their Applications is currently edited by T. Mikosch

More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:spapps:v:51:y:1994:i:2:p:297-305